# SDR 01FDEA00580

- Difficulty date: July 18, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 43,460 hours, 21,049 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: ALC705217
- Condition: Cracked
- Location: Horz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INBD CTR L/E OTBD RIB LWR CHORD STRAP SUPPORT CRACKED.  CRACK 6 INCHES LONG IN CHORD RADIUS AT STA XFS-241.28.  *S/D*  REMOVED AND REPLACED RIB CHORD PER SRM 51-00-01 & EA 8-5510-56793.
